I’m new to this forum, and this is my story. It’s a bit longwinded, but I think all the facts are important in order to make valid comments
I am a long-term pain sufferer from muscle spasms of the neck and also more recently (5 years or so) from a torn rotator cuff both of which cause migraines. I also take omeprozole for H.Hernia and I am on low dose thyroxine . I also suffer from anxiety.
I had a lumpectomy for hormone related breast cancer, along with radiotherapy and then calcium suppliments just as Covid emerged....
I was put on Letrozole, which became increasingly unbearable due to bone pain. After a fair while and lots of complaining I was changed to Anestrozole. Within a week I could walk properly again and most other joint related symptoms abated.
During the consultation that promoted the change to anastrozole, it transpired that they had forgotten to tell me I was “at severe risk for osteoporosis” and I was prescribed Alendronic Acid by the oncologist.
By then I was due my second Covid Vacs, and decided to wait for 2 weeks before starting the AA
During those two weeks I was almost “normal” and relatively pain free.
For the first few weeks on Alendronic Acid (Once weekly dose) I was reasonably ok other than odd pains and constipation. Then, my old rotator cuff injury started to hurt almost constantly. I started to get pains in my wrists and feet which have got steadily worse. Also, some odd muscle pain around my breast area. I am continuously exhausted. I spoke to the doctor who said “We will review it all in September, as there are no other meds to offer except injections” (Clearly this is not true as I have seen from this forum there is a drug called Risedrinate)
However, a few days ago (about the 9th week of AA) I started to get acid/heartburn pains which are constant and don’t go away even with taking the lower dose of omeprozole or gaviscon. This has made me very scared, and the whole situation is becoming utterly unbearable. I called the oncologist who said basically it’s the doctor’s problem so I will have to try to get another appointment next week.
In the meantime, please can anyone A) offer advice as to how to control this stomach pain and B) has anyone else experienced similar problems ? (It’s so hard pinning down what symptoms are caused by which drug/condition)